# SDR DALA2025031001805

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 49,405 hours, 25,812 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE W/ DOOR OPEN, STRONG. FUME ODOR PRESENT WHEN APU BLEED TURNED ON.  FOUND APU OIL LEAK AND DUCTS CONTAMINATED. CORRECTIVE ACTIONS C/ W ON MD LOG #0847365. (LP: 6782062)
